Journal of Mathematics & Statistics Science
Home
Journals
Home
Editorial Panel
Topics
Instructions for Authors
Current Issue
Past Issues
Previous Issue
Archive
Special Issues
Guidelines
Upcoming Special Issues
Submit proposal for Special Issues
Contact
Useful Links
Aims and Scope
Peer Review
Indexing and Archiving
Peer Review Process
CrossRef ISSN
AUTHORS
Submit ManuScript
Author Guidlines
Article Processing Charges
Paper Template
Copyright Form
Track Your Paper
Editorial & Reviewer
Basic Information
Benefits & Responsibilities
Registeration Form
Contact Us
info@jarap.com
Current -
Vol 1 Issue 1
LIE IDEALS AND GENERALIZED JORDAN SEMIDERIVATIONS
Author :
Gülten Erol & Oznur Golba¸Si
Section :
Research Paper
Country :
Turkey
Publication Date :
30 June 2018
Abstract
Download PDF
ANALYZING THE LOVE AFFAIR OF ROMEO AND JULIET WITH MODERN MATHEMATICAL TOOLS
Author :
Raul Isea & Karl E.Lonngren
Section :
Research Paper
Country :
United States
Publication Date :
30 April 2018
Abstract
Download PDF